# SDR CA041029005

- Difficulty date: October 24, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 13,187 hours
- Engine: Allsn 250C20
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 206040036101
- Condition: Spalled
- Location: M/R Mast
- Component: Mast, Bell
- Component part number: 206040002007
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT WAS ON A FLIGHT WHEN A TRANSMISSION CHIP LIGHT OCCURRED, APPROPRIATE ACTION WAS TAKEN. THERE WAS FERROUS METAL FOUND ON THE TRANSMISSION OIL MONITOR AND TRANSMISSION CHIP DETECTORS.  THE TRANSMISSION AND MAST WERE REMOVED FOR INVESTIGATION.  THE M/R MAST ASSEMBLY WAS DISASSEMBLED, THE INNER RACE OF THE MAST BEARING WAS FOUND TO HAVE SPALLED AND WAS CREATING THE FERROUS METAL. NOTE: THE M/R TRANSMISSION WAS ALSO DISASSEMBLED AND NO DISCREPANCY WAS FOUND FOR THE CHIP LIGHT.
